# SDR E81RJT227501

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: General aviation
- Aircraft: N322BJ
- Make and model: Raythn 390
- Aircraft serial: RB93
- Aircraft time: 897 hours, 689 cycles
- Engine: Wilint FJ442A
- Engine time: 897 hours, 689 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 5188001
- Part serial: 0325
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Part time: 210 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT INOPERATIVE RT ENG NACELLE INLET HEAT INDICATION AT IDLE. FOUND RT NACELLE INLET HEAT PRESSURE REGULATING/SHUTOFF VALVE FAILED. VALVE WAS INSTALLED 1/19/2010, AFTER O/H, REPLACED VALVE ASSY WITH ANOTHER O/H VALVE ASSY AND FUNCTIONAL CHECKS ON ENG GROUND RUN OPERATIONS WERE NORMAL. HAVE REPLACED NUMEROUS "0" TIME SINCE O/H PN 5188-00-1 ENGINE ANTI-ICE VALVES THIS FALL/WINTER SEASON FROM SAME FACILITY THAT HAVE FAILED AT INSTALLATION OR SHORTLY THEREAFTER. RECOMMEND MFG SERVICE FACILITY INVESTIGATE WHETHER THIS IS A QUALITY CONTROL ISSUE OR IF COMPONENT O/H SPECS NEED TO BE REVISED.
